How can I re­gain in­ter­est in sex?

Irish Daily Mail - YOU - - YOUR PROBLEMS ANSWERED -

I have been hav­ing li­bido is­sues for a while now. I am tak­ing the an­tide­pres­sant citalo­pram and the prob­lem has got worse. It keeps me from sleep­ing prop­erly as well. Also, when I do get an erec­tion, there is not much feel­ing so I lose in­ter­est. I have seen a doc­tor, but she did not rec­om­mend any other med­i­ca­tion. I tried per­son-cen­tred coun­selling for a short while. I am sin­gle, vol­un­teer and keep fit. De­pres­sion can cause re­duced in­ter­est and en­joy­ment in sex, but an­tide­pres­sants can also have an ad­verse ef­fect on the li­bido, some­times caus­ing de­layed ejac­u­la­tion. Go back to your GP (or per­haps a dif­fer­ent one) and ask if you could try a dif­fer­ent med­i­ca­tion. You should also ask about Vi­a­gra or Cialis to help with get­ting and main­tain­ing an erec­tion. Ask to be re­ferred to a spe­cial­ist to dis­cuss this is­sue and to have your testos­terone lev­els checked, too. It is good that you do vol­un­tary work and keep fit, but I won­der if you have a job to keep you busy and raise your self-es­teem? You should also try coun­selling again with a dif­fer­ent ther­a­pist.

Newspapers in English

Newspapers from Ireland

© PressReader. All rights reserved.